MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX1049

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX1049
Catalog Number ISPX1049
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Infection 4 months after implantation.Patient with hypertension and diabetes.

Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISPX1049
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key21337313
Report Number3013143972-2025-00103
Device Sequence Number3849518
Product Code DZE
UDI-Device Identifier07290105152213
UDI-Public7290105152213
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISPX1049
Device Lot Number7586503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/05/2025
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale